# SDR ABXA20131104641

- Difficulty date: November 4, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 74,884 hours, 17,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 452R27041
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO FUSELAGE STATION 549 RBL 6 THE STRUCTURE FOR THE LATERAL GUIDE NUTPLATES IS CORRODED.  R & R 452T2704-1 INTERCOSTAL IAW DRAWING 451T2501 & SRM 51-40-02. R & R WEB FLOOR FS 522 - 549 RBL12 - LBL12 & INSTALLED LATERAL GUIDE AT FS 549 RBL 6 IAW DRAWING 143T5000 & SRM 51-40-02.  LEVEL 2, LOC FROM FS 549 RBL 12 TO FS549 LBL12, PN 452R2704-1, PN INTERCOSTAL SUPPORT, SN NA.  AIRCRAFT WAS GROUNDED.
